Translator Disclaimer
2006 Existence of minimal nodal solutions for the nonlinear Schrödinger equations with $V(\infty)=0$
M. Ghimenti, A. M. Micheletti
Adv. Differential Equations 11(12): 1375-1396 (2006).

Abstract

We consider the problem $\Delta u+V(x)u=f'(u)$ in $\mathbb R^N$. Here the nonlinearity has a double power behavior and $V$ is invariant under an orthogonal involution, with $V(\infty)=0$. An existence theorem of one pair of solutions which changes sign exactly once is given.

Citation

Download Citation

M. Ghimenti. A. M. Micheletti. "Existence of minimal nodal solutions for the nonlinear Schrödinger equations with $V(\infty)=0$." Adv. Differential Equations 11 (12) 1375 - 1396, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1146.35412
MathSciNet: MR2276857

Subjects:
Primary: 35J60
Secondary: 35D05, 35J20, 47J30, 58E05

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.11 • No. 12 • 2006
Back to Top